# SDR UIEA2013060400306

- Difficulty date: June 1, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,435 hours, 21,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 19JL AND 28JL.   R & R LAMPS ON EMERGENCY LIGHTS IAW AMM 33-51-11-002-001.
